# SDR 97FDEA00425

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 66157221
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER CLIP STR 25R, BS 380.  *S/D*  REMOVED CORROSION ON STR CLIP 25R, BS 380 IN AN AREA OF 1 X 2 X .010.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED STR CLIP IAW FED-EX SRM 51-10-2, 53-10-1.
